It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: symptoms and baclofen question, need some answers

Re: symptoms and baclofen question, need some answers

[ Back to Messages ]

Message

Posted by Dandy on August 16, 2000 at 08:50:05:

In Reply to: symptoms and baclofen question, need some answers posted by lori on August 15, 2000 at 12:35:35:


: I have had leg weaknewss, sensory sensations(pins/needles/stinging)-I am not dx with ms, but my dr suggested baclofen
: for spasms in my upper body-my question can baclofen make the weakness/sensory/bone pain symptoms worse?
: I don't know whether to fcontinue it or not, the spasms are not contiunius and have not been a problem
: as of late-any answers? thansk

One of the effects of Baclofen is muscle weakness. It also kept me so sleepy. I changed to Zanaflex because of it. Baclofen relaxes the muscles so that the spasms, cramping, etc. go away or lessen but i was so weak I couldn't walk. It seem to just exchange one problem for another. Zanaflex was like that at first but improved after a few doses. Some people seem to benefit from a combination of both but I haven't tried that. You and your dr. will just have to experiment with different types of drugs and different doses. You might try taking a half pill of Baclofen to see if you lose the unwanted side effects but still get some benefit.


Follow Ups




All times are GMT -7. The time now is 08:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!